Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Dose chemo make you swell

Premium Questions

doctor1 MD

oncologist is doing one cycle of chemotherapy plus targeted therapy. Already first dose of chemo has been ... low food intake I am very much worried whether her body will tolerate next chemo dose or not. Her age ...

doctor1 MD

After chemo radiotherapy 7 weeks post treatment my tongue is thickly coated with almost a cheesy ... cannot reach the very back and it seems really thick and makes me constantly gagg and also even more ...

doctor1 MD

Hi Doctor, I am enquiring on behalf of my niece who is suffering from AML - M1 from July 2011. After 1st Chemo and subsequent reinduction & post reinduction therapies & Hidac(3 doses), she achieved ...

doctor1 MD

After ABVD chemo (2007), I developed swelling of one leg (seems like lymphoedema, however I am ... finishing the treatment. Would getting my blood count to better place help with heart damage from chemo ...

doctor1 MD

My sister has been diagnosed with non small cell lung cancer , stage 3B, she has received chemo ... the therapy; however, the extremity swelling she was experiencing has improved, but is starting to return ...

Public Forum Discussions

doctor1 MD

were greatly swollen with swelling in both legs as well, but less severe than in his left chest and arm. He was given one round of chemo using the R-CHOP, but in less than 48 hours he started feeling ...

doctor1 MD

of chemo then he is suffering from acute diarhea and the docter hadtested colonoscopy there is nothing init but the diarhea still continues and there is swelling inboth legs what is the remedy please advice age67,ht5ft9 ...

doctor1 MD

.......Just afriad that the chemo will lower her white cells and make her sicker..doctors here say she has 2 maybe 4 ... to give her radition and chemo in hopes of shrinking the tumor...my worry is that she is to weak to do ...

doctor1 MD

I finished my last TAC chemo treatment for breast cancer in 11/10. i had a lumpectomy in dec and am ... joints (shoulder, hips, fingers, knees, bottoms of feet & toes). I can barely make it up stairs. I am 47 ...

doctor1 MD

to take decision whether to give her the next dose of chemo or not. Her MRI of brain shows atropy. She ...

doctor1 MD

I have taken 7 chemo treatments,once a week along with radiation 5days a week. this ended 3 weeks ago and now I am taking heavier doses of chemo every 3 weeks ,it started yesterday. I was diagnosed ...

doctor1 MD

hello, My father is 74 years old and suffering from Lung cancer, he already taken 3 dose of chemo as advised by Mr Kumar Pravash of TMC Mumbai. Now after 3 dose of chemo his voice was choked and having ...

doctor1 MD

I just began sweating heavily, and brushing severely..I’m not a naturally sweating person and do not bruse easily.. I have however been taking higher doses of medicine recently.. 3 kinda of blood pressure ...

doctor1 MD

My 3 yr old son is receiving chemo and had a really high dose of methotrexate. It is now day two after the treatment cycle and is experiencing burn-like redness along with blisters or peeling skin ...

doctor1 MD

. Is chemo advisable? Thank you for any information that would be be helpful for us to make a wise decision ...

Mobile Questions and Answers

doctor1 MD

you can safely make a tatoo now. but see to it that you happen to use good quality and biological ones and not the permanent ones made with machines they may cause deadly diseases

doctor1 MD

If you are already immunised previously,take one dose of booster TT to boost up your immunity immediately .

doctor1 MD

Hello! I recommend to perform a meticulous follow up, to rule out any possible surgery implications, or eventual cancer spreading. Greetings!,